Alert archive / Louisiana / Wind Advisories in 2017
Wind Advisory 12, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Jun 21, 2017, 4:20 PM CDT for 10 parishes in Louisiana; 4 counties in Texas. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2017, 4:20 PM CDT (21:20 UTC)
- Expired
- Jun 22, 2017, 9:00 PM CDT
- In force
- 29 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -432 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
752 WWUS74 KLCH 212120 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 420 PM CDT Wed Jun 21 2017 ...WIND ADVISORY IN EFFECT UNTIL NOON CDT FRIDAY... .Bands of rainshowers will bring winds of 30 to 35 mph with higher gusts into the overnight hours as Cindy makes landfall and moves north along the Texas/ Louisiana state lines. LAZ027>033-TXZ180-259-260-221200- /O.NEW.KLCH.WI.Y.0012.170621T2120Z-170623T1700Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 420 PM CDT Wed Jun 21 2017 ...WIND ADVISORY IN EFFECT UNTIL NOON CDT FRIDAY... The National Weather Service in Lake Charles has issued a Wind Advisory, which is in effect until noon CDT Friday. * TIMING...Tonight through midday Friday * WINDS...25 to 35 mph with higher gusts * IMPACTS...Difficult driving conditions for high profile vehicles, especially on east to west and elevated roadways. Loose lawn objects along with trash cans will be blown around. Small tree limbs broken. Sporadic power outages possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
5 follow-up statements
951 WWUS74 KLCH 220414 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 1114 PM CDT Wed Jun 21 2017 ...WIND ADVISORY IN EFFECT UNTIL NOON CDT FRIDAY... .Tropical Storm Cindy, expected to reach the Southwest Louisiana coast early Thursday morning, will continue to track north across western Louisiana as it decays through the day. Frequent wind gusts to and in excess of tropical storm force are possible. LAZ027>033-TXZ180-259-260-221200- /O.EXT.KLCH.WI.Y.0012.000000T0000Z-170623T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 1114 PM CDT Wed Jun 21 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY... * TIMING...Tonight through midday Friday * WINDS...25 to 35 mph with higher gusts * IMPACTS...Difficult driving conditions for high profile vehicles, especially on elevated roadways. Loose lawn objects along with trash cans will be blown around. Small tree limbs broken. Sporadic power outages possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 13
467 WWUS74 KLCH 220946 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 446 AM CDT Thu Jun 22 2017 ...WIND ADVISORY IN EFFECT UNTIL NOON CDT FRIDAY... .Tropical Storm Cindy will continue to track north across western Louisiana as it decays through the day. Frequent wind gusts to and in excess of tropical storm force are possible. LAZ027>033-TXZ180-259-260-221800- /O.CON.KLCH.WI.Y.0012.000000T0000Z-170623T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 446 AM CDT Thu Jun 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Tonight through midday Friday * WINDS...25 to 35 mph with higher gusts * IMPACTS...Difficult driving conditions for high profile vehicles, especially on elevated roadways. Loose lawn objects along with trash cans will be blown around. Small tree limbs broken. Sporadic power outages possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
934 WWUS74 KLCH 221614 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 1114 AM CDT Thu Jun 22 2017 ...WIND ADVISORY IN EFFECT UNTIL THIS EVENING... .Tropical Depression Cindy over west central Louisiana this morning will continue to track north and into north Louisiana this evening. Winds will be strong and gusty throughout the afternoon and taper off towards the evening hours. LAZ041>045-052>055-073-074-TXZ201-215-216-261-262-230000- /O.EXA.KLCH.WI.Y.0012.000000T0000Z-170623T0000Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Hardin-Jefferson-Orange-Southern Jasper- Southern Newton- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Gist, Buna, Evadale, and Deweyville 1114 AM CDT Thu Jun 22 2017 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... The National Weather Service in Lake Charles has issued a Wind Advisory, which is in effect until 7 PM CDT this evening. * TIMING...Today through tonight. * WINDS...25 to 30 mph with some higher gusts. * IMPACTS...Difficult driving conditions for high profile vehicles, especially on elevated roadways. Loose lawn objects along with trash cans will be blown around. Small tree limbs broken. Sporadic power outages possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LAZ027>033-TXZ180-259-260-230000- /O.CON.KLCH.WI.Y.0012.000000T0000Z-170623T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, and Call 1114 AM CDT Thu Jun 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Today through tonight. * WINDS...25 to 30 mph with higher gusts. * IMPACTS...Difficult driving conditions for high profile vehicles, especially on elevated roadways. Loose lawn objects along with trash cans will be blown around. Small tree limbs broken. Sporadic power outages possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
920 WWUS74 KLCH 222011 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 311 PM CDT Thu Jun 22 2017 ...WIND ADVISORY IN EFFECT UNTIL THIS EVENING... .Tropical Depression Cindy over northwest Louisiana will continue to track north and east through the overnight. Strong and gusty winds will begin to taper off later this evening. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 230200- /O.EXT.KLCH.WI.Y.0012.000000T0000Z-170623T0200Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 311 PM CDT Thu Jun 22 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * TIMING...Tonight. * WINDS...20 to 25 mph with higher gusts. * IMPACTS...Difficult driving conditions for high profile vehicles, especially on elevated roadways. Loose lawn objects along with trash cans will be blown around. Small tree limbs broken. Sporadic power outages possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 20 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
608 WWUS74 KLCH 230204 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 904 PM CDT Thu Jun 22 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 230315- /O.EXP.KLCH.WI.Y.0012.000000T0000Z-170623T0200Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 904 PM CDT Thu Jun 22 2017 ...WIND ADVISORY HAS EXPIRED... South winds will continue to decrease across the area this evening. $$ 13
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Jun 21, 12:33 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 21, 12:33 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1233 PM CDT Wed Jun 21 2017
.AVIATION...TS Cindy continues to move toward the coast this
afternoon. Most of the convection remains offshore and well east
of the area, however showers and an occasional storms will affect
the terminals through the afternoon. More widespread rain and
showers are expected tonight. Ceilings and vis will be generally
MVFR tonight into Thu morning. NE winds will begin to vary as the
circulation moves inland early Thu morning.
&&
.PREV DISCUSSION... /issued 1122 AM CDT Wed Jun 21 2017/
UPDATE...
Tropical Storm Cindy has weaken somewhat as drier air has been
pulled into the system during the overnight hours. Storms are
beginning to sweep into south central Louisiana attm as Cindy
conts its approach the coast. Winds will be gusty in and around
storms today with periods of heavy rains. Tides along the coast
are running around 3.5 to 3.8 feet as high tide approaches but
will fall a bit during the late aftn/ early eve hrs.
PREV DISCUSSION... /issued 631 AM CDT Wed Jun 21 2017/
DISCUSSION...
For the 21/12Z TAF issuance.
AVIATION...
Conditions will be dictated by Tropical Storm Cindy. In the near
term, shower activity from outer rain bands will be scattered,
with MVFR ceilings and breezy winds from the northeast. As Cindy
nears the coast tonight, rain bands are expected to become more
numerous with predominate showers and a few thunderstorms. MVFR
with gusty northeast to east winds can be expected after 22/00Z
through the end of the forecast period.
Rua
PREV DISCUSSION... /issued 501 AM CDT Wed Jun 21 2017/
DISCUSSION...
Tropical Storm Cindy continues to approach the region this
morning. Wind gusts have already been reaching tropical storm
force along the immediate coast and coastal waters this morning.
Overall, no major changes have been made to the track of Cindy
with the storm expected to come ashore late tonight into early
tomorrow morning. Therefore, no changes to any of the watches or
warnings have been made with this forecast package. The main
impact for the area remains the potential for flooding from
excessive rainfall as rain bands move onshore throughout the day
today. In addition to the heavy rainfall and possible localized
flooding, a few isolated tornadoes could occur within these
rainbands as they move on shore. For more detailed information
about the impacts from Cindy, consult the Tropical Storm Warning
and Hurricane Local Statements throughout the day.
The remains of TS Cindy is expected to move into central Arkansas
during the day on Friday as the moisture plume follows behind the
storm. The upper level low will become elongated with the axis of
the trof hanging back across southeast Texas. Therefore looking at
rains to continue through the day on Friday with temps moderating a
bit from clouds and rains. Part of the upper level energy from the
trof will drift back to the south and into center coastal Texas
allowing the elongated weakness to continue. This will mean shower
and thunderstorm activity is expected over the weekend with an
additional two to three inches on top of the rainfall expected with
Cindy. The region looks to dry out slowly through next week.
MARINE...
Tropical Storm Cindy's strength has remained unchanged overnight
as it continues to move to the northwest. Tropical storm force
winds will continue over the coastal waters through Thursday
afternoon. Likewise, seas will remain elevated and rough. Even
after Cindy moves onshore, winds and seas will remain elevated
into Friday. Marine interests should continue to closely monitor
this system.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 74 84 75 85 / 80 90 70 60
LCH 77 85 79 87 / 100 80 60 60
LFT 76 84 78 86 / 90 80 50 60
BPT 76 84 78 88 / 100 70 70 60
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ027>033-
041>045-052>055-073-074.
Tropical Storm Warning for LAZ027>033-041>045-052>055-073-074.
TX...Flash Flood Watch through Thursday evening for TXZ180-201-215-
216-259>262.
Tropical Storm Warning for TXZ180-201-215-216-259>262.
GM...Tropical Storm Warning for GMZ430-432-435-450-452-455-470-472-
475.
&&
AVIATION...05Hazardous weather outlook, Jun 21, 5:26 AM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 526 AM CDT Wed Jun 21 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 221030- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 526 AM CDT Wed Jun 21 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight A Tropical Storm Warning is in effect for all of southeast Texas and southwest Louisiana. Winds are expected to increase throughout the day today with tropical storm force gusts likely by this evening. A Flash Flood Watch is in effect for all of southeast Texas and southwest Louisiana. Heavy rainfall from tropical rainbands could result in flash flooding. There will also be a risk of tornadoes within the tropical rainbands today and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Tropical Storm Warning is in effect for all of southeast Texas and southwest Louisiana through late Thursday evening. Winds gusts to tropical storm force will be likely through Thursday morning. A Flash Flood Watch is in effect for all of southeast Texas and southwest Louisiana through late Thursday afternoon. Heavy rainfall from tropical rainbands could result in flash flooding. There will also be a marginal risk of tornadoes within the tropical rainbands on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today. GMZ430-432-435-450-452-455-470-472-475-221030- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 526 AM CDT Wed Jun 21 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Tropical storm conditions will persist over the coastal waters today and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Tropical Storm Warning is in effect for the coastal waters through late Thursday evening. Winds and seas will likely remain elevated over the coastal waters through the day on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:00 AM CDT | River Flood Warning | LCH | Saint Martin, St. Mary | 3 days |
| Jun 21, 6:15 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
Nearby
Wind Advisories in Louisiana, 2017Wind Advisories in Texas, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.